On strong affine representations of the polycyclic monoids

Hartmann Miklós and Waldhauser Tamás: On strong affine representations of the polycyclic monoids.
SEMIGROUP FORUM, 97 (1). pp. 87-114. ISSN 0037-1912 (2018)

[thumbnail of 2018_1.pdf]
Preview
Text
2018_1.pdf - Accepted Version

Download (529kB) | Preview
Item Type: Journal Article
Journal or Publication Title: SEMIGROUP FORUM
Date: 2018
Volume: 97
Number: 1
Page Range: pp. 87-114
ISSN: 0037-1912
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 3321604
DOI azonosító: https://doi.org/10.1007/s00233-017-9889-y
Date Deposited: 2019. Nov. 08. 11:38
Last Modified: 2019. Nov. 08. 11:38
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17312
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year